# SDR HALA2018122000668

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 15,447 hours, 2,551 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU ECAM MAINTENANCE MSG / CK OIL QTY.// POST FLT REPORT SHOWS APU / CHECK OIL QUANTITY CLASS 2 HARD MSG. T/S PER A330 TSM 49-00-00-810-876-A. SERVICED APU OIL PER A330 AMM 12-13 & SAME BITE CK OK. RAN APU PER A330 AMM 49-00 & SAME NO LEAKS OR DISCREPANCIES FOUND. MCC CONTACTED. OK FOR SVC.
